# SDR CALA2011021400086

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N17620
- Make and model: Boeing 737524
- Aircraft serial: 27333
- Aircraft time: 43,407 hours, 23,012 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT GEAR RED LIGHT REMAINED ILLUMINATED WITH GEAR OFF.  REMOVED AND REPLACED GEAR POSITION UP SENSOR PER WDM 32-64-12 DUE TO BROKEN OLD SENSOR (PER AMM 32-61-21).  PERFORMED MAIN GEAR OPERATION TEST PER AMM 32-32-00.  OPS CHECK NORMAL.
